# SDR ABXA2013100200555

- Difficulty date: August 31, 2013
- Submitted: October 2, 2013
- Operation: Air carrier
- Aircraft: N742AX
- Make and model: Boeing 767232
- Aircraft serial: 22217
- Aircraft time: 83,829 hours, 39,117 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Fitting
- Part number: 173T20485
- Part serial: NSN
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER LT SIDE 8 INCHES BELOW TIP,  4 INCHES FWD OF T/E FASTENER HEAD POPPED, POSSIBLE DELAMINATED. REMOVED RUDDER TIP PANEL, REPLACED RUDDER TIP FITTING, REPLACED RUDDER TIP PANEL IAW SRM 51-40-02 AND SEALED IAW 51-20-5. ACFT WAS GROUNDED.
